Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Sep 9, 2009, 8:49 AM CDT for Allen County, Neosho County, Kansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2009, 8:49 AM CDT (13:49 UTC)
- Expired
- Sep 9, 2009, 1:54 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 10:27 AM CDT | FLASH FLOOD | Erie, KS | WIDESPREAD FLOODING WAS OCCURRING ACROSS THE COUNTY WITH NUMEROUS SECONDARY ROADS BEING CLOSED. ONE VEHICLE HAS BEEN FLOODED OUT AND ANOTHER WAS IN A DITCH. |
| Sep 9, 10:27 AM CDT | FLASH FLOOD | Iola, KS | NUMEROUS ROADS WERE CLOSED ACROSS THE COUNTY DUE TO HEAVY RAINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 98 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 091349 FFWICT KSC001-133-091945- /O.NEW.KICT.FF.W.0028.090909T1349Z-090909T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 849 AM CDT WED SEP 9 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... ALLEN COUNTY IN SOUTHEAST KANSAS. NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 245 PM CDT. * AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAD FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... BASSETT...CHANUTE...EARLTON...ELSMORE...ERIE...GALESBURG...GAS... HUMBOLDT...IOLA...LA HARPE...MILDRED...MORAN...PETROLIA... SAVONBURG...ST. PAUL...STARK...THAYER...SOUTH MOUND...CHANUTE AIRPORT...IOLA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3738 9552 3803 9551 3803 9507 3738 9509 $$ KRC
2 follow-up statements
000 WGUS73 KICT 091543 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1043 AM CDT WED SEP 9 2009 KSC001-133-091945- /O.CON.KICT.FF.W.0028.000000T0000Z-090909T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEN KS-NEOSHO KS- 1043 AM CDT WED SEP 9 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR NEOSHO AND ALLEN COUNTIES... AT 1043 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO INDICATE THAT MANY ROADS WERE CLOSED THROUGHOUT THE COUNTY. THESE WERE PRIMARILY SECONDARY ROADS. WATER RESCUES WERE ALSO REPORTED FROM MOTORISTS DRIVING AROUND BARRICADES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3738 9552 3803 9551 3803 9507 3738 9509 $$
000 WGUS73 KICT 091854 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 154 PM CDT WED SEP 9 2009 KSC001-133-091903- /O.CAN.KICT.FF.W.0028.000000T0000Z-090909T1945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEN KS-NEOSHO KS- 154 PM CDT WED SEP 9 2009 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NEOSHO AND ALLEN COUNTIES...AND WILL BE REPLACED WITH A FLOOD WARNING... HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...BUT EXCESSIVE RUNOFF AND FLOODING FROM PREVIOUS HEAVY RAINFALL CONTINUES ACROSS NEOSHO AND ALLEN COUNTIES. THEREFORE...THE FLASH FLOOD WARNING WILL BE REPLACED WITH A FLOOD WARNING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3738 9552 3803 9551 3803 9507 3738 9509 $$ KLEINSASSER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 7:03 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 9, 7:03 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 703 AM CDT WED SEP 9 2009 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CURRENT COMPLEX OF SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUES NEAR THE KCNU TAF SITE...WITH MORE SCATTERED SHOWERS LOCATED NEAR THE KICT/KHUT TAF SITES. THIS CONVECTION HAS LEAD TO IFR AND LIFR CEILINGS ACROSS THE REGION WITH SOME MVFR VISIBILITIES. WILL SEE THE IFR CEILINGS CONTINUE NEAR THE TSRA...AND COULD STILL SEE SOME IFR VISIBILITIES THIS MORNING NEAR THE KCNU AND KICT TAF SITES UNTIL SHOWERS AND TSRA WINDS DOWN BY AROUND 18Z. AFTER THE SHOWERS END EXPECT CEILINGS TO IMPROVE TO MVFR FOR THE REST OF THE DAYLIGHT HOURS. NOT ALOT OF CONFIDENCE IN HOW TONIGHT WILL PLAY OUT...WITH CURRENT THOUGHTS OF KEEPING MOST OF THE TONIGHTS SHOWER CHANCES FURTHER TO THE SOUTH OF THE AREA. COULD SEE SOME SHRA/TSRA REDEVELOP NEAR KCNU...BUT WILL NOT INSERT THIS JUST YET. THE REST OF THE TAF SITES WILL SEE CEILINGS DETERIORATE AFTER 06Z/THU WITH CEILINGS AGAIN GOING IFR POSSIBLY LIFR. KETCHAM && .PREV DISCUSSION... /ISSUED 352 AM CDT WED SEP 9 2009/ DISCUSSION... FORECAST HIGHLIGHT: FLASH FLOOD WATCH BEING EXTENDED TIL 7 PM THIS EVENING FOR ALL OF SE KS & MOST OF SC KS. TODAY: NUMEROUS SHRA/(+)TSRA CONTINUE TO MOVE SLOWLY E OVER CNTRL & ERN KS THIS MORNING IN REGION OF STRONG/DEEP ISENTROPIC ASCENT ENHANCED BY PRESENCE OF MCV VENTURING E/SE OVER ERN KS. DOPPLER 1-HR ESTIMATES ARE THAT PARTS OF ELK & CHAUTAUQUA COUNTIES ARE RECEIVING 1.75 TO 2 INCHES AS RECENTLY AS 3 AM CDT. WITH NEARLY STATIONARY W-E ORIENTED SFC-925MB FRONT DRAPED ALONG KS/OK BORDER THRU THIS AFTERNOON INTERACTING WITH ULTRA-HIGH OCTANE FUEL AS EVIDENCED BY PWS OF 150-200% HAVE EXTENDED FLASH FLOOD WATCH TIL 7 PM CDT...BY WHICH TIME MID-LVL VORT LOBE WILL HAVE VACATED THE SE KS PREMISES. REST OF INHERITED FORECAST ESSENTIALLY UNCHANGED. REST OF THE WEEK: SCENARIO PICTURED OVER PAST 2 NIGHTS REMAINS ESSENTIALLY UNCHANGED AS WELL. VIGOROUS 500-MB WAVE STILL SCHEDULED TO MOVE E OVER NRN ROCKIES THU NIGHT AROUND WHICH TIME IT SHOULD DROP ALMOST DUE S AS IT ENCOUNTERS 500-MB OMEGA BLOCK FORMING OVER GREAT LAKES. THIS FEATURE IS STILL EXPECTED TO EVOLVE INTO A CUT-OFF MID-UPR LOW FRI THAT MAY SETTLE AS FAR S AS NEBRASKA. THIS FEATURE WILL INDUCE A COLD FRONT TO PUSH SE TOWARD CNTRL KS LATE FRI AFTERNOON WITH THE BOUNDARY STILL SCHEDULED TO ARRIVE SE KS LATE FRI NIGHT/EARLY SAT MORNING. THE BEHAVIOR OF THE CUT-OFF UPR LOW WILL REQUIRE CLOSE MONITORING. THE ECMWF (& TO LESSER EXTENT THE GFS) DEPICT THE CUT-OFF UPR LOW RETROGRADING TOWARD MT & WY LATE SAT NGT & EARLY SUN. SUCH BEHAVIOR WOULD INDUCE THE AFORE-MENTIONED FRONT TO STALL IT VENTURES ACROSS SE KS. SUCH A TRANSITION WOULD TRANSLATE INTO A PROLONGED PERIOD OF RA/TSRA FOR PRIMARILY THE SE HALF OF KICT COUNTRY FOR MUCH OF THE WEEKEND. WITH THE GFS & ECMWF DISPLAYING GOOD RUN-TO-RUN CONSISTENCY POSSESS SUFFICIENT CONFIDENCE TO INCREASE POPS OVER SE KS TO 50-60% FROM FRI NIGHT THRU SAT NIGHT. SE-NEIGHBORING WFOS ARE PICTURING AN ALMOST IDENTICAL SCENARIO. THEREFORE WILL NEED TO KEEP FURTHER FLASH FLOOD WATCHES IN MIND FOR SE KS AS THE WEEKEND APPROACHES. AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU WITH FAIRLY STAGNANT AIRMASS ENTRENCHED ACROSS KS ALL 5 TERMINALS LIKELY TO EXPERIENCE IFR CIGS & VSBYS AS NUMEROUS SLOW-MOVING +TSRA LOCALLY REDUCE VSBYS TO 2SM. (ESPECIALLY ACROSS SC & SE KS) WITH MOISTURE-LADEN LWR-DECK FLOW SLOWLY BACKING TO NELY COMPONENT AM INCREASINGLY PESSIMISTIC THAT ALL 5 TERMINALS WILL EXPERIENCE LOW-END MVFR CIGS (1,500FT) THRU LATE WED AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 76 66 79 64 / 60 40 30 20 HUTCHINSON 76 66 79 63 / 50 30 30 10 NEWTON 76 65 79 63 / 60 40 30 10 ELDORADO 75 66 79 64 / 70 40 40 20 WINFIELD-KWLD 77 67 79 65 / 70 40 40 20 RUSSELL 77 64 79 60 / 40 20 10 10 GREAT BEND 77 64 79 61 / 50 30 20 10 SALINA 77 65 79 62 / 50 20 20 10 MCPHERSON 76 65 79 62 / 50 30 20 10 COFFEYVILLE 74 66 80 65 / 90 50 50 20 CHANUTE 73 66 79 64 / 90 50 40 20 IOLA 74 65 79 64 / 90 40 40 20 PARSONS-KPPF 74 66 79 65 / 90 50 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ069>072-082- 083-092>096-098>100. &&
Hazardous weather outlook, Sep 9, 5:20 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 520 AM CDT WED SEP 9 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-101030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 520 AM CDT WED SEP 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS SLOW-MOVING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PRODUCE VERY HEAVY RAINS OVER PRIMARILY SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGHOUT THE DAY...WHERE A FLASH FLOOD WATCH HAS BEEN EXTENDED FOR MOST OF THESE AREAS UNTIL EARLY THIS EVENING. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH...RIVER FLOOD WARNINGS AND COUNTY FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL INCREASE AGAIN...ESPECIALLY FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT. WHILE THESE THUNDERSTORMS MAY PRODUCE SOME SMALL HAIL AND 40 TO 50 MPH GUSTS...THE PRIMARY THREAT WILL BE HEAVY RAINS THAT MAY CAUSE FURTHER FLOODING...ESPECIALLY IN SOUTHEAST KANSAS WHERE A COLD FRONT MAY STALL ON SATURDAY. ANY RAINFALL REPORTS WOULD BE GREATLY APPRECIATED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Sep 9, 5:43 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
543 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLOOD IOLA 37.93N 95.40W
09/09/2009 ALLEN KS LAW ENFORCEMENT
SOME COUNTY ROADS STILL IMPASSIBLE DUE TO HIGH WATER.
&&
BDKLocal storm report, Sep 9, 7:18 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM FLOOD YATES CENTER 37.87N 95.74W
09/09/2009 WOODSON KS LAW ENFORCEMENT
MINOR FLOODING IN LOW LYING AREAS ACROSS THE COUNTY.
0715 AM FLASH FLOOD FREDONIA 37.53N 95.82W
09/09/2009 WILSON KS LAW ENFORCEMENT
STREETS IN FREDONIA...ALTOONA AND NEODESHA HAVE CITY
STREETS UNDERWATER. SOME COUNTY ROADS IMPASSIBLE.
&&
BDKLocal storm report, Sep 9, 7:43 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CHANUTE 37.67N 95.46W
09/09/2009 M3.34 INCH NEOSHO KS ASOS
0700 AM HEAVY RAIN PARSONS 37.34N 95.27W
09/09/2009 M3.58 INCH LABETTE KS ASOS
0700 AM HEAVY RAIN COFFEYVILLE 37.04N 95.63W
09/09/2009 M4.16 INCH MONTGOMERY KS ASOS
0700 AM HEAVY RAIN NORTHEAST WICHITA AND J 37.75N 97.22W
09/09/2009 M3.74 INCH SEDGWICK KS ASOS
&&
DUNTENLocal storm report, Sep 9, 7:49 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 AM FLASH FLOOD NEODESHA 37.42N 95.68W
09/09/2009 WILSON KS EMERGENCY MNGR
ONE WATER RESCUE ONGOING IN TOWN.
&&
BDKLocal storm report, Sep 9, 7:55 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
09/09/2009 MONTGOMERY KS LAW ENFORCEMENT
NUMEROUS ROADS IN TOWN FLOODED, INCLUDING 10TH STREET AND
2ND STREET. ALSO BARICADES WERE UP ALONG HIGHWAY 75 IN
TOWN.
&&
BDKLocal storm report, Sep 9, 8:39 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 AM CDT WED SEP 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD PARSONS 37.34N 95.27W
09/09/2009 LABETTE KS LAW ENFORCEMENT
SEVERAL ROADS ARE FLOODED AND BARRICADED WITHIN THE CITY
AT 100 BLOCK N OF 12TH STREET...13TH AND CRAWFORD...AND
NORTH LINCOLN.
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:40 PM CDT | Areal Flood Warning | ICT | Allen, Labette, Montgomery, Neosho | 12 hr |
| Sep 8, 9:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 41 hr |
| Sep 8, 9:38 PM CDT | Areal Flood Warning | ICT | Greenwood, Wilson, Woodson | 12 hr |
| Sep 9, 2:25 AM CDT | River Flood Warning | ICT | Cowley | 42 hr |
| Sep 9, 2:33 AM CDT | River Flood Warning | ICT | Cowley | 7 hr |
| Sep 9, 2:46 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk | 7 hr |
| Sep 9, 4:00 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 4:29 AM CDT | River Flood Warning | ICT | Wilson | 40 hr |
| Sep 9, 5:04 AM CDT | River Flood Warning | ICT | Allen | 57 hr |
| Sep 9, 5:14 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery | 8 hr |
| Sep 9, 7:11 AM CDT | Flash Flood Warning | ICT | Wilson | 6 hr |
| Sep 9, 7:26 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Woodson | 7 hr |
| Sep 9, 8:21 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:21 AM CDT | River Flood Warning | ICT | Wilson | 12 hr |
| Sep 9, 8:21 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| Sep 9, 8:30 AM CDT | River Flood Warning | ICT | Labette | 5 days |
| Sep 9, 8:37 AM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Greenwood, Woodson | 5 hr |
| Sep 9, 9:47 AM CDT | River Flood Warning | ICT | Montgomery | 3 days |
| Sep 9, 9:54 AM CDT | River Flood Warning | ICT | Neosho | 4 days |
| Sep 9, 1:22 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Wilson | 7 hr |
| Sep 9, 2:03 PM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Greenwood | 17 hr |
| Sep 9, 2:13 PM CDT | Areal Flood Warning | ICT | Allen, Neosho, Woodson | 17 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.